Reactions to Edurant to Report

Side Effects to Report

Some Edurant side effects are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to:
 
 
    • Feeling sad or hopeless
    • Feeling anxious or restless
    • Having thoughts of hurting yourself (suicide)
 
  • Changes in the distribution of fat on your body (such as a "buffalo hump")
  • Signs of an allergic reaction, such as:
 
    • Hives
    • Itching
    • Unexplained swelling of the mouth or throat
    • Wheezing
    • Difficulty breathing or swallowing.
 

Final Thoughts

You may experience some or none of the Edurant side effects listed in this article. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have problems with a medicine that you have never tried.
 
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking this drug or if something "just does not seem right." While it may not be related to the medication, your healthcare provider will be able to diagnose and treat the problem.

Edurant Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.